# SDR ZZDA2010388

- Difficulty date: August 28, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N167AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT FLOOR SUPPORT STRAP, STA 727 TO 847, CORROSION.  ACCOMPLISHED LEFT FLOOR SUPPORT STRAP REPLACEMENT PER B737 SRM 51-70-13 FIG 201.
